# SDR UALA2012121007157

- Difficulty date: December 10, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 39,466 hours, 16,870 cycles
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 7453000501
- Part serial: 208
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET COWL INNER SURFACE 6:00 7 INCH CRACK THROUGH 9 RIVET HOLES.  REPLACED NR 2 NOSE COWL FOR CRACKS.
